# SDR AALA201706079010

- Difficulty date: June 6, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N271AY
- Make and model: Airbus A330-323
- Aircraft serial: 323
- Aircraft time: 76,948 hours, 11,839 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Misinstalled
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT ROW 40 SEAT B INOPERATIVE.  REPLACED THE LAMP.  FOUND POS AND GROUND TERMINALS CROSSED.  REINSTALLED.
